| Model Number |
2C8606 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a clearlink system extension set leaked from the first port (clearlink).The issue was further described as; upon flushing the tubing, a leak was observed from the first port resulting in fluid squirting out.However, it was unspecified if patient was involved.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
E1: initial reporter phone no.: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.